# SDR COEA2011122042801

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,200 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000250
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: RT CREASE BEAM FR 18-19 HAS CORROSION ON UNDERSIDE (LENGTH 1.6", WIDTH 1.2", WIDTH .007").  REMOVED CORROSION, FABRICATED AND INSTALLED CREASE BEAM WEB IAW ATR 72 SRM.
